Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Unprotected sex during periods. Taken primolut n medication, yasmin birth control, no periods. Pregnancy possible?

i m a pcod patient. but i got my periods without taking any medicine for last 3 months. i had sex with my boyfriend on the first day of my periods last month. and my docter prescribed me to take 10 primolut n tablets to get the periods and to start taking yasmin just to avoid my pcod related problems. now i have finished taking primolut n and it s already 5 days have passed i still didn t get my periods. i m so scared that i have become pregnant. is there any possibility to become pregnant in my siruation? i m so worried now
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
HELLO MADAM,
WELL I DON'T THINK YOU HAVE GOT A PREGNANCY.SINCE YOU HAVE TOLD YOU HAVE JUST FINISHEDTHE PRIMOLUT N SINCE 5 DAYS, PLEASE WAIT FOR FEW MORE DAYS SAY 10, AND I THINK YOU WILL GET YOUR PERIODS.
DONT WORRY . GOOD LUCK. BYE

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor